# SDR CA020624002

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,888 hours
- Engine: Pwa PT6A28
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 3021565
- Condition: Worn
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER GENERATOR GEARSHAFT DRIVE WAS FOUND WORN TO LIMITS WITH ONLY 1242 HOURS SINCE NEW. THE ENGINE WAS PURCHASED WITH 0 TIME SINCE NEW.
